# SDR AALA960564

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY FORWARD GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
